Which matrices are immune against the transportation paradox?


Deineko, Vladimir G. and Klinz, Bettina and Woeginger, Gerhard J. (2003) Which matrices are immune against the transportation paradox? Discrete Applied Mathematics, 130 (3). pp. 495-501. ISSN 0166-218X

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:We characterize the m×n cost matrices of the transportation problem for which there exist supplies and demands such that the transportation paradox arises. Our characterization is fairly simple and can be verified within O(mn) computational steps. Moreover, we discuss the corresponding question for the algebraic transportation problem.
Item Type:Article
Copyright:© 2003 Elsevier
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/75191
Official URL:https://doi.org/10.1016/S0166-218X(03)00327-5
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 213317